# SDR SWAA2023102412806

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 52,420 hours, 31,268 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blew Out
- Location: Zn 500 Left Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

#3 TIRE BLEW ON TAKE OFF LOTS OF VIBRATION<[01] R&R #3 MLG TIRE ASSY REF AMM 32-45-11;[02] R&R #3 MLG TIRE ASSY REF AMM 32-45-11
